Fuzzy pairwise almost strong precontinuity

Biljana Krsteska

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 193-206
  • ISSN: 1450-9628

How to cite


Biljana Krsteska. "Fuzzy pairwise almost strong precontinuity." Kragujevac Journal of Mathematics 28.28 (2005): 193-206. <http://eudml.org/doc/252945>.

author = {Biljana Krsteska},
journal = {Kragujevac Journal of Mathematics},
keywords = {fuzzy bitopological space; fuzzy pairwise weak continuity},
language = {eng},
number = {28},
pages = {193-206},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Fuzzy pairwise almost strong precontinuity},
url = {http://eudml.org/doc/252945},
volume = {28},
year = {2005},

AU - Biljana Krsteska
TI - Fuzzy pairwise almost strong precontinuity
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 193
EP - 206
LA - eng
KW - fuzzy bitopological space; fuzzy pairwise weak continuity
UR - http://eudml.org/doc/252945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.